# SDR UALA2010051701658

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 35,825 hours, 7,958 cycles
- Engine: Pwa PW4084
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Contaminated
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN 1ST CLASS CABIN ON FINAL APPROACH.  FOUND OVEN R11 WITH BURNED FOOD.  REMOVED CONTENTS AND SMELL GONE. CHECKED FIRST FANS, FLUORESCENT LIGHT BALLASTS, READING LIGHTS, AND VIDEO ENTERTAINMENT SYS.  ALL CKS OK.
